Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Erectile dysfunction,diet pill.Medicine?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
Before I get DE problem,I take a diet pill for 1 week then problem start,but I quick already for the diet medicine but DE still,I can get erect but cannot maintained
Posted Sun, 15 Apr 2012 in Erectile Dysfunction
Answered by Dr. Rakhi Tayal 21 minutes later
Thanks for writing to us.
Most of the diet pills that are widely advertised for early and effective weight loss do cause decreased libido, premature ejaculation, etc as a side effect. A sudden weight loss also has got a detrimental effect on the sexual functions.
This will all come back to normal in 3-4 weeks.
Till then lifestyle modifications will help you. Anxiety is found as the cause most often. De-stressing measures like exercise, particularly aerobic exercise is an effective treatment for erectile dysfunction.
Apart from this, good couple intimacy, quiting smoking (if any) is the necessary to reduce the problem.

A few medical drugs such as phosphodiesterase inhibitors / alprostadil have been used for the treatment. You may get them prescribed by a doctor if none of the above measures are successful in treating the problem. Both oral medications as well as injections are available to help in maintaining the erection. Your physician will help you in choosing the best agent for you after examining you to rule out the contraindicating factors.
To increase your sex drive you can add celery, raw oysters, banana,avocado, almonds, eggs, figs, garlic,etc to your food.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Wishing you good health.

Above answer was peer-reviewed by
Follow-up: Erectile dysfunction,diet pill.Medicine? 1 hour later
Dear Docter,

I have tried all but seems not working and i already get this problem about 1.5 years,also already get a surgery for venous leak but it doesn't help.May i have you advise what i should do now,all medical report include no diabetes,spinal cord is fine.
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for writing again.

If the medical treatment has not helped you and no organic cause has been diagnosed , other measures that can help you are-

Master and Johnson's technique - start and stop techniques have been suggested to all patients having premature ejaculation. Most patients have reported improvement after practising this technique. You may also use them during sexual intercourse.

In squeeze- pause technique, squeeze the end or the tip of the penis for 10 to 20 seconds when you are close to ejaculation and then resume stimulation after withholding for half a minute. If the symptoms persist then desensitizing creams and SRRI (selective serotonin reuptake inhibitors) may need to be prescribed for which you have to consult a urologist.

You can presently stop those diet pills too.

Although there are other medical problems of premature ejaculation but from your symptoms these seem unlikely.

These include abnormal hormone level, reflex activity of ejaculatory system, thyroid problems, diabetes, hypertension and neurological causes. You may need to undergo certain medical tests like for thyroid profile and hormonal assay to completely rule them out.

Also meeting a psychiatrist might help you regarding this problem.

Hope my answer is helpful.
Wishing you a trouble free speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor